[Side effects of non-steroidal antirheumatic agents in the lower gastrointestinal tract].

@article{Gller1987SideEO,
  title={[Side effects of non-steroidal antirheumatic agents in the lower gastrointestinal tract].},
  author={Rudolf G{\"u}ller},
  journal={Schweizerische medizinische Wochenschrift},
  year={1987},
  volume={117 40},
  pages={1527-33}
}
  • Rudolf Güller
  • Published 1987 in Schweizerische medizinische Wochenschrift
Peptic gastroduodenal lesions due to nonsteroidal antiinflammatory drugs (NSAID) are well known, but not the adverse effects of these preparations in the lower GI tract. The cases of 5 patients with NSAID-induced colitis are described and the pertinent literature is reviewed, which reveals a wide spectrum of alterations ranging from mild non-specific colitis to acute bleeding or perforation. The most important key to correct diagnosis is a careful drug history, and treatment is to discontinue… CONTINUE READING

Connections & Topics

Mentioned Connections BETA
Peptic gastroduodenal lesions due to nonsteroidal antiinflammatory drugs ( NSAID ) are well known , but not the adverse effects of these preparations in the lower GI tract .
Peptic gastroduodenal lesions due to nonsteroidal antiinflammatory drugs ( NSAID ) are well known , but not the adverse effects of these preparations in the lower GI tract .
All Topics